# SDR CA961216010

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: 51509350
- Condition: Wrong Part
- Location: Dc Sys
- Component: Lucas, 51509002R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WRONG PART NUMBER LINE CONTACTOR INSTALLED, UNAUTHORIZED CONFIGURATION, UNCERTIFIED FOR FLIGHT.
